Doctor insights on:
Increased head pain the last 3 times going up on zoloft, (sertraline) pain is consistent but 2 fold when going up again. Other ssri that may relieve pain from zolo?
Having headaches on Zoloft (sertraline) and joint pain. Only been on for 10 days will this subside or time to try something new?
That depends...: It depends on whether or not the headaches and/or joint pain are caused by Zoloft (sertraline), (sertraline) or just coincidentally came after starting Zoloft (sertraline). Only by seeing one's prescribing doctor, and getting evaluated there, can one figure out if these symptoms are merely a coincidence, or causally related to Zoloft (sertraline). People not taking Zoloft (sertraline) also get headaches and joint pain, as those are common symptoms among humans. ...Read more
If Zoloft (sertraline) caused eye pain/visual problems, would switching to another ssri relieve symptoms. 3 months of head numbness at 100, down to 50 still no rel?
Negative Effects- ye: Is ne like se? (i.e., negative effect). Common zoloft side effects include: nausea, v appetite, loose bowel movements, sexual dysfunction, insomnia or feeling more sleepy, ^ sweating, tremor, feeling anxious (initially). Check this site for a more comprehensive list: http://depression.About.Com/od/sertraline/a/zoloft-side-effects.Htm. ...Read moreSee 1 more doctor answer
SSRIs: Zoloft or sertraline commonly results in nausea, dry mouth, upset stomach, constipation within the first several weeks, but these should go away. Other side effects (less common) include sexual side effects (decreased interest, inability to have an orgasm), increased thoughts of suicide in those 25 and younger, blurred vision, abnormal bleeding among others. ...Read moreSee 1 more doctor answer
Zoloft (sertraline) and itchy: We can be allergic to any chemicals that we take, from skin product to pills. Itchy is the main allergic reaction to anything. But itchy is not know of as a "side effect" from zoloft (sertraline). Any redness on the skin where it itch? How long does it last of been happening? Does it get worse?Had you taken zoloft (sertraline) before then take it again? You can also react to the chemical that makes the pill, not zoloft (sertraline). ...Read moreSee 1 more doctor answer
Yes but ....: more often than not the eye problems are due to something else. Best have the eye doctor have a look. (refraction, tonometry and a good look at the back of the eye ) If then it is thought that the medication may be contributing, the prescribing physician should be made aware and allowed to participate in any proposed change in medication. ...Read more